# SDR CA050614008

- Difficulty date: May 18, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 2,563 hours
- Engine: Pwa PT6A65AG
- Propeller: Hartzl HCB5MP3
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 304201
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION, RUDDER TUBE ASSY WAS FOUND TO BE UNAIRWORTHY DUE TO CRACKS.
